# SDR IXXA20240811005

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 140T26406
- Part serial: NSN
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILW PERFORMING OK TO CLOSE ON ALC DOOR LINER, FOUND THE DOUBLER LINER HOLE AND THE NEXT THREE HOLES GOING FORWARD TO BE CORRODED.
